# SDR CALA2022022800526

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 6,589 hours, 712 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: NA
- Condition: Smoke
- Location: 708
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN/WARMERSMOKING OR SPARKING 708 AFTER 10 MINS OVEN BEGAN 2 SMOKE AND PRODUCE A BA D SMELL INSPECTION C-OUT AS PER DMC-B787-A-05-51-99-99A-282A-A,NO DMC-B787-A-25-32-00-11A-320A-A FOUND SATIS.NO VISIABLE DAMAGE OR PER MEL 2500BR #708 OVEN CB PULL & SAFETY COLLAR. ABNORMAL FOUND.OVEN OPS CHKD-OUT AS PER BURN MARKS FOUND.DEFER AS PER TOMC. NOC      DESK: 0787 NAME: JOHN DATE: 28-FEB-22- OK TO DEFER OVEN 708 AS PRECAUTIONARY, HAS BEEN PARTIALLY CLEANED
